# SDR SWAA2017022211976

- Difficulty date: February 19, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 67,543 hours, 53,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Part number: 101073
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT SIGN HARDWARE MISSING.  R & R SIGN ASSEMBLY IAW MM.
